# SDR SWAA2021030552199

- Difficulty date: March 1, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 44,816 hours, 26,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin Emer Exit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIDEWALL LIGHT INOP RIGHT SIDE / OK TO CONTINUE PER MEL 33-2-03SP1B TRACKING 70321.
